# SDR UPS05545209

- Difficulty date: July 20, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 23,038 hours, 15,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52191
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK CORRODED BS 1180 - 1200 RBL 46.  REMOVED AND REPLACED SEAT TRACK BS 1180 - 1329.5 RBL 46 IAW SRM 53-00-52 FIG 201.
